# SDR CA100903002

- Difficulty date: August 21, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Amd FALCON2000
- Engine: Pwc PW308C
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Pressure Loss
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

IFSD, PILOT COMMANDED PILOT REPORTED THAT DURING FINAL APPROACH FOR LANDING, THE RT ENGINE OIL PRESSURE DROPPED DOWN SUDDENLY.  PILOT SHUTDOWN THE ENGINE AS A PRECAUTION WHILE TAXIING.
